# SDR TIMA20160923015

- Difficulty date: September 23, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N114AX
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Aircraft time: 39,070 hours, 39,424 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, PILOT DETECTED FUMES COMING FROM THE CARGO AREA.  THERE WAS NO VISIBLE SMOKE, ONLY A BURNING ODOR.  THE FUMES CONTINUED UNTIL CABIN WAS DEPRESSURIZED.  WHEN THE CABIN WAS RE-PRESSURIZED THE FUMES DID NOT RETURN.  AIRCRAFT LANDED UNEVENTFULLY.  CARGO WAS INSPECTED DURING OFF LOAD FOR LEAKS, DAMAGE AND UNUSUAL ODORS.  NONE FOUND.  SUBSEQUENT MAINTENANCE INSPECTION WAS UNABLE TO LOCATE OR DETERMINE THE SOURCE OR CAUSE OF THE FUMES.
